# SDR R61A2022092200564

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 35,805 hours, 23,617 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL AT 19,000 FEET. BLEED 2 USED UNDER CAPTAIN'S AUTHORITY.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. OPERATIONAL TEST OF THE AIR BLEED SYSTEM IAW AMM 36-00-00, CHECKS GOOD.
